# SDR 7C7A2018051424

- Difficulty date: May 8, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 50,548 hours, 55,157 cycles
- System (JASC): 2540 · Lavatories
- Part: Fitting
- Condition: Corroded
- Location: Bs 210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE TOP OF LAVATORY CASTING AT BS 210, BETWEEN STRINGERS 25 - 27R.  THE FITTING WAS REPLACED.
